# SDR IPXA2018101535022

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 29,866 hours, 19,753 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BITE CHECKED FSEU NR 1 AND RECEIVED A RT FLAP DRIVE MESSAGE AND 315.  TROUBLESHOT IAW FIM 27-51-00-815-805, BLOCK 63.  R & R THE RT FLAP POSITION TRANSMITTER IAW AMM 27-58-03-401 SYSTEM ADJUSTED AND TESTED IAW MM 27.
